# SDR IPXA2020072438143

- Difficulty date: July 18, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC05531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING I/B FLAP I/B FWD HINGE FAIRING O/B "T" ANGLE IS CRACKED.REMOVED AND REPLACED CRACKED LT WING I/B FLAP I/B FWD HINGE FAIRING O/B "T" ANGLE IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
